# SDR IPXA10561125

- Difficulty date: June 25, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 940 S4-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME AT BS 940 HAS MECHANICAL DAMAGE BETWEEN S-4R AND S-5R.   REPAIRED IAW ER 10-3308.
